# SDR 01FDEA00722

- Difficulty date: August 12, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 970 DENTED BETWEEN S 25L AND S 26L.  REMOVED AND REPLACED FRAME PER SRM 51-40-3, 51-30-1.
